# SDR DHL97724004

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 2710 · Aileron Control System
- Part: Contl Mech
- Condition: Out Of Adjust
- Location: Ailerons
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WITH FLAPS UP, NEED 20 TO 25 DEGREE CONTROL WHEEL DEFLECTION TO TURN AIRCRAFT LEFT.  DEAD SPOT BETWEEN 0-25 DEGREES.  CHECKED AND RERIGGED AILERONS AND SPOILERS PER M/M 27-61-0.
